Abstract and Applied Analysis

Abstract and Applied Analysis / 1996 / Article

Open Access

Volume 1 |Article ID 419683 | https://doi.org/10.1155/S1085337596000073

Zhou Haiyun, Jia Yuting, "Approximating the zeros of accretive operators by the Ishikawa iteration process", Abstract and Applied Analysis, vol. 1, Article ID 419683, 15 pages, 1996. https://doi.org/10.1155/S1085337596000073

Approximating the zeros of accretive operators by the Ishikawa iteration process

Received28 Dec 1995

Abstract

Some strong convergence theorems are established for the Ishikawa iteration processes for accretive operators in uniformly smooth Banach spaces.

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views158
Downloads605
Citations

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.